MathSciNet Relay Station
MathSciNet bibliographic data
MR534602 14J30
Šokurov, V. V. Smoothness of a general anticanonical divisor on a Fano variety. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 43 (1979), no. 2, 430–441.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement